MathSciNet Relay Station
MathSciNet bibliographic data
MR63479 (16,127d) 42.4X
Thomsen, D. L., Jr. Extensions of the Laplace method. Proc. Amer. Math. Soc. 5, (1954). 526–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement